# SDR SWAA2022031076914

- Difficulty date: June 17, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 L/H DUCT FEED THRU; DUCT SEAL ASSY DOUBLER IS CRACKED / REMOVED STA 663 L/H DUCT FEED THRU SEAL ASSY DOUBLER AND INSTALLED NEW DOUBLER IAW SRM 51-40-02-0G-0; AIPC 57-11-00-02 AND DWG:111A1512 REV - . ATG:WN4356.
